# SDR 2005FA0000509

- Difficulty date: April 6, 2005
- Submitted: April 19, 2005
- Operation: General aviation
- Aircraft: N72JF
- Make and model: Lear 35A
- Aircraft serial: 088
- Engine: Garrtt TFE73122B
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Transponder
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, IN CRUISE AT FL 370, THE MODE C ON THE NR 2 TRANSPONDER REPORTED A 500 FOOT ERROR.  THE CREW SWITCHED TO THE NR 1 TRANSPONDER AND IT REPORTED AN ERROR ALSO.  BOTH PRIMARY ALTIMETERS CROSS CHECKED, OK.  BOTH PRIMARY ALTIMETRY SYSTEMS AND THE STANDBY ALTIMETER WERE TESTED AND NO DEFECTS WERE NOTED.  CONNECTIONS WERE CLEANED AND INSPECTED AT THE ADC.  COPILOTS ALTIMETER AND BOTH TRANSPONDERS.  THE SYSTEMS WERE RAN TO ALTITUDE AGAIN, STILL WITH NO DEFECTS NOTED.  THE AIRCRAFT IS RVSM COMPLIANT.  (K)
